Garlic/die off

Discussion in 'Fibromyalgia Main Forum' started by dreamharp, Nov 3, 2005.

  1. dreamharp

    dreamharp New Member

    Can garlic cause die-off symptoms? I started taking 500mg
    capsules 4 times a day. I woke up with a cold sore, deep
    sinus congestion,headache, arms ache, depression, all over
    body pain, and just plain feel horrible. I guess I am taking
    too much and should start out slowly. Any comments?
  2. morningsonshine

    morningsonshine New Member

    Isn't a die of reaction, or symptoms, desirable? I mean none of us want to feel miserable, but dosen't that mean what we are doing something right? And how do we know the difference between a flare and herxing?

    El stupido
  3. Shannonsparkles

    Shannonsparkles New Member

    not to cause die-off beyond what your body can handle. Remember, all the icky die-off stuff has to be processed and moved out by your body. If you make it dump more than your body can handle at once, you're moving the gunk around without clearing it all out. It's okay to feel bad when killing the bugs, just do what you feel you can tolerate. When you start more slowly, you may be able to handle the higher dose later on. (((dream)))